# SDR LR7A03010

- Difficulty date: March 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,135 hours, 20,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT CHECK FOUND RAMP STA 8 SKIN DAMAGED BY CARGO RESTRAINT CHAIN AT FS 833, RBL 58 WL 178.  REPAIRED SKIN IAW SRM SMP 583 51-140-12.  LP 12124, PR 2.
